# SDR ASOA201703314015

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 16,880 hours, 17,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BEYOND LIMITS. MAINTENANCE PERFORMED AN INSERTION REPAIR ON THE AFFECTED BEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
